MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MCKESSON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD MCKESSON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number S931BX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during an open procedure, the needle popped off.Another suture was used to complete the procedure.There was no patient injury.

Brand Name
MCKESSON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 18750
DO  18750
MDR Report Key9102223
Report Number9612501-2019-01790
Device Sequence Number14090145
Product Code GAR
UDI-Device Identifier10612479213279
UDI-Public10612479213279
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K900531
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Model NumberS931BX
Device Catalogue NumberS931BX
Device Lot NumberD8B1522FX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1